Volume 16, Issue 3
An Adaptive ANOVA-based Data-driven Stochastic Method for Elliptic PDEs with Random Coefficient

Zhiwen Zhang, Xin Hu, Thomas Y. Hou, Guang Lin & Mike Yan

Commun. Comput. Phys., 16 (2014), pp. 571-598

Published online: 2014-12

Preview Full PDF 107 572
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{CiCP-16-571, author = {Zhiwen Zhang, Xin Hu, Thomas Y. Hou, Guang Lin and Mike Yan}, title = {An Adaptive ANOVA-based Data-driven Stochastic Method for Elliptic PDEs with Random Coefficient}, journal = {Communications in Computational Physics}, year = {2014}, volume = {16}, number = {3}, pages = {571--598}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.270913.020414a}, url = {http://global-sci.org/intro/article_detail/cicp/7054.html} }
TY - JOUR T1 - An Adaptive ANOVA-based Data-driven Stochastic Method for Elliptic PDEs with Random Coefficient AU - Zhiwen Zhang, Xin Hu, Thomas Y. Hou, Guang Lin & Mike Yan JO - Communications in Computational Physics VL - 3 SP - 571 EP - 598 PY - 2014 DA - 2014/12 SN - 16 DO - http://dor.org/10.4208/cicp.270913.020414a UR - https://global-sci.org/intro/cicp/7054.html KW - AB -
Zhiwen Zhang, Xin Hu, Thomas Y. Hou, Guang Lin & Mike Yan. (1970). An Adaptive ANOVA-based Data-driven Stochastic Method for Elliptic PDEs with Random Coefficient. Communications in Computational Physics. 16 (3). 571-598. doi:10.4208/cicp.270913.020414a
Copy to clipboard
The citation has been copied to your clipboard